Ask The Doctor > Questions & Answers > Birth Control & Pregnancy

Birth Control & Pregnancy

Patient: Hey im on Depo Provera and I don’t usely have periods but I last had sex on October 2nd unprotected but I was bleeding a little October 24 and October 31. It only lasted 5 minutes. I also have cramps in my stomach, urine alot and sleep a lot. I wake up in the morning with major headaches and my feet hurts so much I can barely walk on them. Can I be pregnant?

 

 

Symptoms: Urine a lot, sleeping more, eating more sometimes and sometimes less, major headaches, cramps in stomach

 

 

Doctor: Hello.thanks for asking the question.If you have been on provera regularly and not missed any dosage then the bleeding you experienced is breakthrough bleeding and no chance of pregnancy as the ovulation is suppressed by provera completely.These symptoms may arise in some during the breakthrough bleed but subside on their own. However if ghe symptoms persist you may meet your physician or report to the ER.I hope i have answered your query in detail.wishing uou good health .regards

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment